# SDR KCSA201604121013

- Difficulty date: April 12, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 75,195 hours, 13,112 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 AT STR-6R CREASEBEAM ATTACH ANGLE CRACKED, .5 INCH LONG.
